10.1002/(sici)1096-9845(199905)28:5<529::aid-eqe828>3.0.co;2-d
Doi:
10.1002/(sici)1096-9845(199905)28:5<529::aid-eqe828>3.0.co;2-d
Title:
Control law for variable damping device defined by a non-linear differential equation
Author: Yamada, Kazuhiko
Year: 1999
Month: 05
Volume: 28
Issue: 5
First_page: 529
Last_page: 541
Journal:
Earthquake Engineering & Structural Dynamics
Issnp: 0098-8847
Issne: 1096-9845
Md5: b861e5b9cf779cca0163f35973df3626
Filesize: 217978
Timeadded: 2014-08-31 21:02:35
Journalid: 6135
Original Link: https://www.wenrao.com/i/3iJYQoq3NTx4LUBtT
相关文献
用户也喜欢